# SDR AALA202006299006

- Difficulty date: June 28, 2020
- Submitted: June 29, 2020
- Operation: Air carrier
- Aircraft: N830AW
- Make and model: Airbus A319-132
- Aircraft serial: 1565
- Aircraft time: 59,384 hours, 26,804 cycles
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Connector
- Condition: Corroded
- Location: L2 Door Slide
- Part time: 57,646 hours, 24,295 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE - CORROSION, ELECTRICAL CONNECTOR, AFT DOOR 832 SLIDE PACK.  REPLACED L2 DOOR (832) SLIDE PER AMM TASK 25-62-44-000-002-A, JOB CARD 26C83252008.
